MathSciNet Relay Station
MathSciNet bibliographic data
MR541011 (58 #27527) 05A15 (10K99 62F15)
Good, I. J.; Crook, J. F. The enumeration of arrays and a generalization related to contingency tables. Discrete Math. 19 (1977), no. 1, 23–45.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement